# SDR CALA9802187

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inop
- Location: Row 16
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE AT SEATS 16AC AND 16DEF.  THE POWER SUPPLY WAS REPLACED AND OPERATION CHECKED GOOD IAW MM 33-50-00, PAGE 501.
